Usted está aquí: Inicio

[Publicaciones en revistas]

    • DISTRIBUTION OF A SUM OF WEIGHTED NONCENTRAL CHI-SQUARE VARIABLES
    • [Revista]: TEST
    • [Volumen]: 14
    • [Numero]: 2
    • [Pagina inicial]: 397
    • [Pagina final]: 415
    • [Año]: 2005
    • [Autor] ([es]): ANTONIA CASTAÑO MARTINEZ, JOSE FERNANDO LOPEZ BLAZQUEZ
    • MULTICRITERIA PLANAR ORDERED MEDIAN PROBLEMS
    • [Revista]: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
    • [Volumen]: 126
    • [Numero]: 3
    • [Pagina inicial]: 657
    • [Pagina final]: 683
    • [Año]: 2005
    • [Autor] ([es]): STEFAN NICKEL , JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA, ANSGAR WEISSLER
    • ON THE EXPONENTIAL CARDINALITY OF FDS FOR THE ORDERED P-MEDIAN PROBLEM
    • [Revista]: OPERATIONS RESEARCH LETTERS
    • [Volumen]: 33
    • [Numero]: 6
    • [Pagina inicial]: 641
    • [Pagina final]: 651
    • [Año]: 2005
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA
    • THE P-FACILITY ORDERED MEDIAN PROBLEM ON NETWORKS
    • [Revista]: TOP
    • [Volumen]: 13
    • [Numero]: 1
    • [Pagina inicial]: 105
    • [Pagina final]: 126
    • [Año]: 2005
    • [Autor] ([es]): ANTONIO MANUEL RODRIGUEZ CHIA, JUSTO PUERTO ALBANDOZ, J.A. MORENO , DIONISIO PEREZ BRITO
    • MODELOS DE LOCALIZACIÓN CONTINUA
    • [Revista]: BOLETÍN DE LA SOCIEDAD ESPAÑOLA DE MATEMÁTICA APLICADA
    • [Numero]: 29
    • [Pagina inicial]: 89
    • [Pagina final]: 132
    • [Año]: 2004
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA
    • ORTHOGONAL EXPANSIONS FOR THE GENERALIZED CRAMER-VON MISES STATISTICS
    • [Revista]: METRIKA
    • [Volumen]: 60
    • [Numero]: 3
    • [Pagina inicial]: 211
    • [Pagina final]: 221
    • [Año]: 2004
    • [Autor] ([es]): ANTONIA CASTAÑO MARTINEZ, JOSE FERNANDO LOPEZ BLAZQUEZ
    • AN APPROACH TO LOCATION MODELS INVOLVING SETS AS EXISTING FACILITIES
    • [Revista]: MATHEMATICS OF OPERATIONS RESEARCH
    • [Volumen]: 28
    • [Numero]: 4
    • [Pagina inicial]: 693
    • [Pagina final]: 715
    • [Año]: 2003
    • [Autor] ([es]): STEFAN NICKEL , JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA
    • ROBUST POSITIONING OF SERVICE UNITS
    • [Revista]: COMMUNICATIONS IN STATISTICS. STOCHASTIC MODELS
    • [Volumen]: 19
    • [Numero]: 1
    • [Pagina inicial]: 125
    • [Pagina final]: 147
    • [Año]: 2003
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930